International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 521-524
Tauberian theorem for the distributional Stieltjes transformation
Institut of Mathematics, Novi Sad, Serbia and Montenegro
Received 31 March 1985; Revised 5 July 1985
Copyright © 1986 D. Nikolić-Despotović and S. Pilipović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we use the notion of -quasiasymptotic at infinity of distributions to obtain a final value Tauberian theorem for the distributional Stieltjes transformation.